# SDR IPXA2022011878008

- Difficulty date: January 18, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 35,715 hours, 24,088 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Part number: 144N8017
- Condition: None
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4MAIN CABIN SEAT TRACK ASSY LBL 24, STA 1060 TO STA 1080 O/B FLANGE CORRODED AROUND FASTENERS. DOT 49-001REMOVED T CHORD SECTION OF ASSY AND FABRICATED NEW T CHORD ON TRAVELER #T22/1594098, INSTALL T CHORD. INSTALLED PER SRM 51-40-02.
